# SDR USAA2010050390876

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 32,623 hours, 11,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 0798
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 8,577 hours, 2,972 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1843 BOS - EES - CIDS WARNING MESSAGE R3 BOTTLE PRESSURE LOW.  MAINTENANCE REPLACED INFLATION RESERVOIR PER AIRBUS MAINTENANCE MANUAL 25-62-00-810-810.
